# SDR AALA20050518

- Difficulty date: August 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY SEAT MOUNTED ESCAPE PATH LIGHTING BATTERIES INOPERATIVE.  REPLACED BATTERIES AT POSITION AB51 AND AB54 FOR EMERGENCY SEAT MOUNTED ESCAPE PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
